Thread: Sexual disfunction
07-05-2003, 03:54 PM #1
I need help guys, ive been put back onto a SSRI called aropax its in the same family as paxil. The problem is i cant blow my load i mean im hard and all but i just cant shoot, with no word of a lie im able to go to town on the wife for 1-2 hours still maintaining a rage on but cant blow WTF is a guy to do?........Hitman
07-05-2003, 04:27 PM #2
Tell you doctor and get perscribed a different drug. That is a side effect of the paxil, not a bad one but it would be nice to bust a nut like a teenager.
07-05-2003, 05:02 PM #3
Yeah i mentioned to him but the other SSRI had to many adverse effects to my body, just wondering if theres something natural perhaps oh yeah all this is happening even though im on almost a gram of test a week.......Hitman
07-05-2003, 05:28 PM #4
I am the same way when I test, boning like a porn star and blowing wads like peter north. But I think their is some other alternatives to Paxil. You have to just try them out.
07-06-2003, 11:47 PM #5
i'm on paxil 10mg/day, and i havent had this side effect at all, let alone known about it.
07-07-2003, 12:14 AM #6
ask your doc. about wellbutrin. It is an anti-depressant, but a different family than SSRIs. Doc's will often mix the wellebutrin with other drugs like paxil, zoloft, etc. to combat the sexual sides. It is somewhat of a vasodialator (opens blood vessels, more oxygen into the blood stream, etc.) Hope this helps you out!
07-07-2003, 12:20 AM #7Originally Posted by Hitman
07-07-2003, 08:28 AM #8
yeah welbutrin. that stuff has been linked to spontaneuous orgasm in women. something like 1-2% of those taking it. wierd!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)